MathSciNet Relay Station
MathSciNet bibliographic data
MR1437759 (98a:35075) 35K60 (35B35 35B40 35K57)
Wang, Liwen; Chen, Qingyi On the dead core behavior for a semilinear heat equation. Math. Appl. (Wuhan) 10 (1997), no. 1, 22–25.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement